Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is success rate of IUI and side effects of the injections ?

hello. i am 31 year old. i had posterior wall fibroids (4 cms x 4.2 cms) in my uterus and had a myomectomy during dec 2011. i am now planning to try for an IUI . my doctor advised me on a GMH on my 8th day and Fertigyn 5000 on my 11th day. on scanning, i have good number of follicles. my question to you is 1) what is the success rate in IUI. 2) do i have to take any other supplementary medicines? 3) Is there any side effects of the above injections
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The success rate of IUI varies between 20-25% per cycle. The treatment as suggested to you by your gynecologist is appropriate. The injections you have been given are natural hormones present in your body. So, these are well tolerated and do not show any major side effects.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor